New results for fractional differential equations with impulses via variational methods
- School of Mathematics and Statistics, Henan University of Science and Technology, Luoyang, 471023, China.
- College of Information Engineering, Henan University of Science and Technology, Luoyang, 471003, China.
- Network and Information Center, Henan University of Science and Technology, Luoyang, 471003, China.
By using variational methods and some critical points theorems, we establish some new results for the existence of infinitely
many of solutions for fractional order differential equations with impulses. In addition, one example is given to illustrate our
- Fractional differential equations
- infinitely many solutions
- critical points theorem.
C.-Z. Bai, Existence of three solutions for a nonlinear fractional boundary value problem via a critical points theorem , Abstr. Appl. Anal., 2012 (2012 ), 13 pages.
G. Bonanno, S. A. Marano , On the structure of the critical set of non-differentiable functions with a weak compactness condition, Appl. Anal., 89 (2010), 1–10.
G. Bonanno, R. Rodríguez-López, S. Tersian, Existence of solutions to boundary value problem for impulsive fractional differential equations, Fract. Calc. Appl. Anal., 17 (2014), 717–744.
J. Chen, X.-H. Tang, Existence and multiplicity of solutions for some fractional boundary value problem via critical point theory, Abstr. Appl. Anal., 2012 (2012 ), 21 pages.
J.-N. Corvellec, V. V. Motreanu, C. Saccon, Doubly resonant semilinear elliptic problems via nonsmooth critical point theory, J. Differential Equations, 248 (2010), 2064–2091.
A. M. A. El-Sayed , Nonlinear functional-differential equations of arbitrary orders , Nonlinear Anal., 33 (1998), 181–186.
V. J. Erwin, J. P. Roop, Variational formulation for the stationary fractional advection dispersion equation, Numer. Methods Partial Differential Equations, 22 (2006), 558–576.
B. Ge, Multiple solutions for a class of fractional boundary value problems, Abstr. Appl. Anal., 2012 (2012 ), 16 pages.
Z.-G. Hu, W.-B. Liu, J.-Y. Liu , Ground state solutions for a class of fractional differential equations with Dirichlet boundary value condition, Abstr. Appl. Anal., 2014 (2014 ), 7 pages.
F. Jiao, Y. Zhou, Existence of solutions for a class of fractional boundary value problems via critical point theory , Comput. Math. Appl., 62 (2011), 1181–1199.
F. Jiao, Y. Zhou, Existence results for fractional boundary value problem via critical point theory, Internat. J. Bifur. Chaos Appl. Sci. Engrg., 22 (2012), 17 pages.
A. A. Kilbas, M. H. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies , Elsevier Science B.V., Amsterdam (2006)
A. A. Kilbas, J. J. Trujillo, Differential equations of fractional order: methods, results and problems, I , Appl. Anal., 78 (2001), 153–192.
V. Lakshmikantham, S. Leela, J. V. Devi , Theory of fractional dynamic systems, Camb. Sci. Publ., Cambridge (2009)
Y.-N. Li, H.-R. Sun, Q.-G. Zhang, Existence of solutions to fractional boundary-value problems with a parameter, Electron. J. Differential Equations, 2013 (2013 ), 12 pages.
J. Mawhin, M. Willem, Critical point theory and Hamiltonian systems, Applied Mathematical Sciences, Springer- Verlag, New York (1989)
G. M. Mophou , Existence and uniqueness of mild solutions to impulsive fractional differential equations , Nonlinear Anal., 72 (2010), 1604–1615.
N. Nyamoradi, R. Rodríguez-López , On boundary value problems for impulsive fractional differential equations, Appl. Math. Comput., 271 (2015), 874–892.
P. H. Rabinowitz , Minimax methods in critical point theory with applications to differential equations, CBMS Regional Conference Series in Mathematics, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI (1986)
R. Rodríguez-López, S. Tersian , Critical Point Theory and Hamiltonian Systems, Fract. Calc. Appl. Anal., 17 (2014), 1016–1038.
A. M. Samoĭlenko, N. A. Perestyuk, Impulsive differential equations, With a preface by Yu. A. Mitropolski˘ıand a supplement by S. I. Trofimchuk, Translated from the Russian by Y. Chapovsky, World Scientific Series on Nonlinear Science, Series A: Monographs and Treatises, World Scientific Publishing Co., Inc., River Edge, NJ (1995)
H.-R. Sun, Q.-G. Zhang, Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique, Comput. Math. Appl., 64 (2012), 3436–3443.
C. Torres, Mountain pass solution for a fractional boundary value problem, J. Fract. Calc. Appl., 5 (2014), 1–10.
Y.-L. Zhao, H.-B. Chen, B. Qin, Multiple solutions for a coupled system of nonlinear fractional differential equations via variational methods, Appl. Math. Comput., 257 (2015), 417–427.